# SDR SWAA2022031574070

- Difficulty date: February 1, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE BULB SEAL SUPPORT ANGLE AT ORSS 273 (WBL 201.9) ABOVE PYLON STRUT FAIRING TIP / [01] REMOVED R/H WING T/E BULB SEAL SUPPORT ANGLE AT ORSS 273 IAW SRM 51-40-02-0G-0.;[02] REPLACED R/H WING T/E BULB SEAL SUPPORT ANGLE AT ORSS 273 IAW SRM 51-40-02-0G-0 PARA 4 AND 9.;[03] INSPECTION COMPLETE
